American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34C40) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Weigu Li, Jaume Llibre, Marcel Nicolau and Xiang Zhang. On the differentiability of first integrals of two dimensional flows. Proc. Amer. Math. Soc. 130 (2002) 2079-2088. MR 1896044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Michal Feckan. A generalization of Bendixson's criterion. Proc. Amer. Math. Soc. 129 (2001) 3395-3399. MR 1845018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Shu Xiang Yu. A note on the rotation number of Poincar\'e . Proc. Amer. Math. Soc. 89 (1983) 618-622. MR 718984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Denis L. Blackmore. An example of a local flow on a manifold . Proc. Amer. Math. Soc. 42 (1974) 208-213. MR 0326776.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Roger C. McCann. Perturbed asymptotically stable sets . Proc. Amer. Math. Soc. 35 (1972) 107-111. MR 0296447.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1